# SDR C77A201503050020

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086654003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE SERVICE ACCESS PAN FWD RETAINER, PN 170-86654-003, AFT RETAINER, PN 170-86655-003, BETWEEN STATION 22270 & 22680, STRINGER 24R - 26R.  PERMANENTLY REMOVED THE WATER PAN RETAINERS ON WO 6213151L3 IAW EO E17X-5300-004 REV IR ON WO 694208.
